Some properties of solutions of a class of nonlinear difference equations
Małgorzata Migda; Ewa Schmeidel
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica (1999)
- Volume: 38, Issue: 1, page 131-137
- ISSN: 0231-9721
Access Full Article
topHow to cite
topReferences
top- Belohorec S., Monotone and oscillatory solutions of a class of nonlinear differential equations, Matematicky casopis 3 (1969), 169-187. (1969) Zbl0271.34045MR0304773
- Drozdowicz A., On the asymptotic behavior of solutions of second order nonhomogeneous difference equations, Annali di Matematica pura ad applicata 4, CLV (1989), 75-84. (1989) Zbl0702.39001MR1042828
- Halmos P., Measure theory, D. Van Nostrand Company, New York, 1950. (1950) Zbl0040.16802MR0033869
- Kufner A., John O., Fucik S., Function Spaces, Czechoslovak Academy of Sciences, Prague, 1977. (1977) Zbl0364.46022MR0482102
- Musielak J., Wstęp do analizy funkcjonalnej, Państwowe Wydawnictwo Naukowe, 1976, (in Polish). (1976)
- Szmanda B., Characterization of Oscillation of Second Order Nonlinear Difference Equations, Bull. Polish Acad. Sci. Math. 34 (1986), 133-141. (1986) Zbl0598.39004MR0861169